Heart Disease Community
nasea after stents
About This Community:

A community of people with Heart Disease to guide and support your heart-health journey. Ask a question, join a conversation, share experiences: symptoms, nutrition, and management.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

nasea after stents

My Dad had two drug coated stents put in a week ago today. He has been feeling good, but tonight he cannot sleep as he lies flat he has very strong nausea. He also has a throbbing in his head. Any thoughts?
3 Comments Post a Comment
Blank
1593181_tn?1297183922
side effects of the drugs and meds. best if it helps
Blank
Avatar_m_tn
I think possible hypertenson.The blood pressure may be high.
Measure your father's blood pressure.
Blank
1593181_tn?1297183922
acctually the bp could even b low. get is measured
Blank
Post a Comment
To
Top Heart Disease Answerers
976897_tn?1379171202
Blank
ed34
watford, United Kingdom
159619_tn?1318997813
Blank
erijon
Salt Lake City, UT
11548417_tn?1440481484
Blank
Ger57
Netherlands
Avatar_f_tn
Blank
achillea
CA
Avatar_m_tn
Blank
Occupant
IL
Avatar_m_tn
Blank
tacolino
Ireland
Blank
BloodPressure Tracker
Monitor Your Blood Pressure
Start Tracking Now
Blank
HeartRhythm Tracker
Track your Heart Condition
Start Tracking Now
Recent Activity
4522800_tn?1449169377
Blank
VICourageous commented on Help
32 mins ago
4522800_tn?1449169377
Blank
VICourageous commented on Jade59's status
33 mins ago
4522800_tn?1449169377
Blank
VICourageous commented on VICourageous's status
Feb 10
Heart Disease Community Resources
Top Heart Disease Answerers
976897_tn?1379171202
Blank
ed34
watford, United Kingdom
159619_tn?1318997813
Blank
erijon
Salt Lake City, UT
11548417_tn?1440481484
Blank
Ger57
Netherlands
Avatar_f_tn
Blank
achillea
CA
Avatar_m_tn
Blank
Occupant
IL
Avatar_m_tn
Blank
tacolino
Ireland